# SDR EBVR20190514001

- Difficulty date: May 14, 2019
- Submitted: May 14, 2019
- Operation: Air carrier
- Aircraft: N311QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800196
- Aircraft time: 10,377 hours, 6,888 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Lt Pylon
- Part time: 10,377 hours, 6,888 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING PRELIMINARY INSPECTION. LT PYLON AFT CHANNEL ASSEMBLY IS CRACKED. FABRICATED AND INSTALLED REPAIR DOUBLER. ATTACHED TO MODIFIED EXISTING CHANNEL ASSEMBLY. ATTACHED TO PYLON TRAILING EDGE. ALL WORK ACCOMPLISHED IAW AQRD ERO-957932 REV IR AND APPROVED WITH  8110-3 DATED 5/8/19.
